# SDR CA000621014

- Difficulty date: April 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 5,344 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE 100 HOUR INSPECTION LT VERTICAL TUBE ON ENGINE MOUNT WAS FOUND BROKEN.FURTHER INVESTIGATION FOUND THAT THIS AIRCRAFT HAD HAD A LONG HISTORY OF NOSE WHEEL SHIMMY. OVERHAULED ENGINE MOUNT AND SERVICING OF SHIMMY DAMPER, FIXED THE PROBLEMS.
